Jump to content

Photo

dairy caused it!!!

dairy red mark

1 reply to this topic

#1 pimps43565

pimps43565

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 01-December 04

Posted 25 March 2005 - 11:41 AM

Ok here is my situation, From ages 10-15 i used to get one pimple on the side of my nose that came back over and over again. At that point acne was never a problem because the rest of my face was flawless. Ages 15-17.5 i basically fell into the cystic acne cycle getting about 3-4 cysts a month usually on the sides of my cheeks. Every single time i popped them and the marks completely went away like 2 days later. After i finished my senior year in High school, i went to a derm and was put on Retin-A Micro. I used it for a few days, stopped it and then put it on a few weeks after that and just stopped. But ever since i started Retina Micro, the red marks after i got the pimples didnt go away, especially in the middle of my cheeks. In fact, they went from not going away to actually changing the look of my skin. The red marks look like some sort of clay or something up close. Instead of being one layer they are like 1000 different ones. Has anyone ever experienced this with retina or know anything about it. Thanks for your responses.



#2 Minnym0use

Minnym0use

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 795
    Likes: 0
About Me
  • Location:Southern US
  • Joined: 18-February 05

Posted 25 March 2005 - 01:17 PM

QUOTE(pimps43565 @ Mar 25 2005, 12:41 PM)
Ok here is my situation, From ages 10-15 i used to get one pimple on the side of my nose that came back over and over again. At that point acne was never a problem because the rest of my face was flawless. Ages 15-17.5 i basically fell into the cystic acne cycle getting about 3-4 cysts a month usually on the sides of my cheeks. Every single time i popped them and the marks completely went away like 2 days later. After i finished my senior year in High school, i went to a derm and was put on Retin-A Micro. I used it for a few days, stopped it and then put it on a few weeks after that and just stopped. But ever since i started Retina Micro, the red marks after i got the pimples didnt go away, especially in the middle of my cheeks. In fact, they went from not going away to actually changing the look of my skin. The red marks look like some sort of clay or something up close. Instead of being one layer they are like 1000 different ones. Has anyone ever experienced this with retina or know anything about it. Thanks for your responses.

View Post


Can anyone tell me why this post is called "Dairy Caused It?" rolleyes.gif




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users